# SDR SWAA2025040799387

- Difficulty date: February 24, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN SLAT 4 LOCATED SLAT STATION 85.19 AT LT WING 2025-167451<[01] EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 09-SEP-25;[02] PERFORMED REPAIR ON LOWER SKIN SLAT 4 LOCATED SLAT STATION 85.19 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; SEE INDIVIDUAL SIGN OFFS BELOW;[03] PERFORMED REPAIR ON LOWER SKIN SLAT 4 LOCATED SLAT STATION 85.19 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; SEE INDIVIDUAL SIGN OFFS BELOW
